# SDR AALA201707039007

- Difficulty date: June 29, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 8,475 hours, 2,505 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT AFT B LAVATORY SMOKE DETECTOR WARNING OCCURRED. FLIGHT ATTENDANT CHECKED LAVATORY, NO SMOKE AND WARNING ON ECAM CLEARED ITSELF. FLIGHT ATTENDANTS REPORTED LIGHT INDICATION AT RIGHT AFT LAVATORY. MAINTENANCE ACCOMPLISHED RIGHT AFT LAVATORY SMOKE DETECTION TEST AND PASSED TEST PER AMM 26-17-00.
